# SDR Q2SA20210826454

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 47,660 hours, 5,123 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE EN-ROUTE (ANC-JFK) RECEIVED CAUTION "RESERVE BRAKES/STRG" + "HYD QTY LOW C" FOLLOWEED BY "HYD PRESS SYS CÏ¿½. PERFORMED CHECKLIST AND SHUTDOWN ELECT C2 PUMP, THEN AIR C1, THEN AIR C2 HYDRAULIC PUMPS. DIVERTED TO CVG. FOUND LH MLG STEERING ACTUATOR PRESSURE LINE LEAKING. REPLACED STEERING ACTUATOR PRESSURE LINE IAW B777 AMM 32-53-03 AND PERFORMED DPI INSPECTION AND CHECK OF ACMP & ADP'S IAW B777 AMM 29-11-00. OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
